Mathilde (lostmymindagain) wrote in vaginapagina,
Mathilde
lostmymindagain
vaginapagina

Spotting like crazy!

Hi, VP!

I recently started BC (Sprintec-28) on March 7. I'm on my 3rd week now. The first week was fine. I didn't experience many symptoms. Just a bit of nausea. By the second week, I started spotting. I thought, "Okay, that's fine. I'll wear panty-liners. It's not even that bad." Now, though, it fluctuates between period-like and just... dark brown mucky looking. I can't really explain it. It's starting to REALLY frustrate me. I'm also having slight abdominal pain -- similar to mild cramps. I'm going to keep taking my pills as usual through the next 2 packs to see if it clears up, but I guess I just needed to rant.

I'm taking Carbatrol (400mg/daily) as well, so I was wondering if that might have anything to do with it. It does interact, supposedly. I'm just tired of bleeding. I take my pills at 7 AM on the dot every single morning as I'm supposed to.

I did look through the tags, etc, concerning spotting. Blah, it's getting frustrating.

All I can say is, I'm glad I'm not having sex right now because I'm feeling REALLY unsexy. Sigh.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments